# SDR QXEA200601321

- Difficulty date: May 10, 2006
- Submitted: May 24, 2006
- Operation: Air carrier
- Aircraft: N355PH
- Make and model: Dhav DHC8202
- Aircraft serial: 500
- Aircraft time: 19,627 hours, 28,328 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Attach Bracket
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC - C4 LEFT HAND WING FRONT SPAR ATTACH BRACKET AT YW 58.0 IS CORRODED, BRACKET IS BLEED AIR DUCT ATTACHMENT SUPPORT.  REPAIRED IAW EA 2-57-366, SRM 51-40-11.
